MAUDE Adverse Event Report: CYBERONICS - HOUSTON PROGRAMMING SOFTWARE

CYBERONICS - HOUSTON PROGRAMMING SOFTWARE
Model Number 3000
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/15/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was revealed during review of the manufacturer's programming history database, an interrogation resulted in abnormal parameters, including an impossible pulse width value and autostimulation on time as well as disabled output currents.Upon reinterrogation, the parameters resolved.Diagnostics were within normal limits upon further investigation, it was determined that some response packets of data received from the generator via the wand were duplicated and/or received out of sequence compared to the prior command packets from the programmer.This resulted in the software incorrectly calculating several values that were received to display.Note that the actual data programmed into the generator was correct and the issue resolved upon re-interrogation.No further relevant information has been received to date.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
CYBERONICS - HOUSTON
100 cyberonics blvd
houston TX 77058
MDR Report Key8405605
Report Number1644487-2019-00464
Device Sequence Number18910245
Product Code LYJ
UDI-Device Identifier05425025750481
UDI-Public05425025750481
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3000
Was Device Available for Evaluation? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2019
Initial Report FDA Received Date03/08/2019
Patient Sequence Number1
Patient Age58 YR